# SDR AALA20140912010

- Difficulty date: September 12, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N468AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49598
- Aircraft time: 74,646 hours, 39,649 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: 59306101
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WEAR IN FASTENER HOLES ON VERTICAL STABILIZER LE PANEL.  INSTALLED REPAIR DOUBLER ON VERTICAL STABILIZER LE PANEL IAW SRM 55-03-00-001.
